# SDR SWAA022216

- Difficulty date: September 21, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 32,003 hours, 29,004 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN STR 2 AND STR 3.  REPAIRED RIB LOWER CHORD PER BFG ER.
